# SDR DXTA2023073191960

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 254 hours, 195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008923
- Condition: Defective
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMER LIGHTING UNDER SIDEKICK SEAT 3 AND OVERHEAD EMER LIGHTING ABOVE SEAT 3 AND SEAT 10 INOP.//CORRECTIVE ACTION// REMOVED #2 BATTERY CHARGER SYSTEM PN:CBS28-1 SN:008923. INSTALLED REPAIRED BATTERY CHARGER SYSTEM PN:CBS28-1 SN: 006574. ALL WORK PERFORMED IN REF TO CE-680A AM M 33-50-00.
